Newest BLOG IS OUT!!!!! "Living a life worthy of celebrating"
Make sure to click READ MORE to see the full article. -SG
https://www.supportgroups.com/blog/living-a-life-worthy-of-celebrating or click BLOG on GREEN menu bar

I'm having a hard time getting off prednisone. I've been abl

TimMc's picture
[585]

I'm having a hard time getting off prednisone. I've been able to stop all of the other medications but this one is being a beast. I've been on prednisone for 35 years. Would it be so bad to stay on it for another 5 to 15 years?

Comment
 3
norseduncan's picture
[189480]
Apr 16

what does your doctor say?

Reply
Dana15's picture
[38945]
Apr 16

Not sure what the long term side effects are. You would have to ask the doctor. If you are on a higher dose maybe decrease slowly as you do on that drug so you don't notice so much the maintain anywhere from 1-5mg which may not be enough to harm but will still keep you happy. Ask a few different doctors. I think rheumatologists know a lot about prednisone and tapering. Good luck.

Reply

I tried prednisone and your right that is one wicked drug I got right off... wow 35 years I don’t know how you would get off that alone if I was you I would consult your doctor to help with that.

Reply

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account